Alert archive / Georgia / High Surf Advisories in 2012

High Surf Advisory 2, NWS Charleston, SC

October 28, 2012

NWS Charleston, SC issued this high surf advisory at Oct 28, 2012, 4:44 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 4:44 AM EDT (08:44 UTC)
Expired
Oct 28, 2012, 9:45 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WHUS42 KCHS 280844
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
444 AM EDT SUN OCT 28 2012

GAZ117-119-139-141-SCZ048>051-281645-
/O.NEW.KCHS.SU.Y.0002.121028T0844Z-121028T1600Z/
/O.NEW.KCHS.CF.Y.0019.121028T1000Z-121028T1400Z/
/O.NEW.KCHS.RP.S.0010.121028T1200Z-121029T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
444 AM EDT SUN OCT 28 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A COASTAL
FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD ADVISORY
IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. IN ADDITION...A HIGH
RIP CURRENT RISK HAS BEEN ISSUED. THIS HIGH RIP CURRENT RISK IS
IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING.

* LOCATION...ALONG THE BEACHES OF SOUTH CAROLINA AND THE BARRIER
  ISLANDS OF SOUTHEAST GEORGIA.

* SURF HEIGHT...4 TO 5 FOOT BREAKERS EARLY THIS MORNING WITH LONG
  PERIOD SWELLS CONTINUING FROM HURRICANE SANDY.

* TIMING...MAINLY THIS MORNING.

* IMPACTS...LARGE BREAKERS AROUND THE TIME OF HIGH TIDE THIS
  MORNING WILL POSE A RISK FOR BEACH EROSION.

* COASTAL FLOODING...SHALLOW SALTWATER FLOODING IS EXPECTED AROUND
  THE TIME OF HIGH TIDE THIS MORNING...WHICH OCCURS AROUND 7 TO 9
  AM. PREDICTED TIDES RANGE FROM 9.1 FEET TO 9.3 FEET MEAN LOWER
  LOW WATER AT FORT PULASKI AND 7.0 TO 7.2 FEET MEAN LOWER LOW
  WATER IN DOWNTOWN CHARLESTON. NO SIGNIFICANT WATER IS EXPECTED
  ACROSS HIGHWAY 80 IN CHATHAM COUNTY. TYPICAL SHALLOW FLOODING IS
  LIKELY IN DOWNTOWN CHARLESTON IN THE USUAL AREAS.

* RIP CURRENT RISK...HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCATIONS PARTICULARLY VULNERABLE TO BEACH EROSION INCLUDE BUT
ARE NOT LIMITED TO WILD DUNES...FOLLY BEACH...EDISTO BEACH...
HUNTING ISLAND...FRIPP ISLAND...TYBEE ISLAND...SAINT CATHERINES
ISLAND AND SAPELO ISLAND.

MARINERS SHOULD USE EXTREME CAUTION...ESPECIALLY NEAR INLETS...
CUTS AND BAYS. SWELLS APPROACHING THESE AREAS CAN LEAD TO LARGE...
DANGEROUS BREAKING WAVES.

A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE
CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS.
THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS
THE SURF.

PLEASE VISIT THE FOLLOWING WEBSITE...ALL IN LOWER CASE LETTERS...
TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD:

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

&&

$$
1 follow-up statement
893 
WHUS42 KCHS 281345
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
945 AM EDT SUN OCT 28 2012

GAZ117-119-139-141-SCZ048>051-282145-
/O.CAN.KCHS.SU.Y.0002.000000T0000Z-121028T1600Z/
/O.EXP.KCHS.CF.Y.0019.000000T0000Z-121028T1400Z/
/O.CON.KCHS.RP.S.0010.000000T0000Z-121029T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
945 AM EDT SUN OCT 28 2012

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...
...COASTAL FLOOD ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HIGH
SURF ADVISORY.

* LOCATION...ALONG THE BEACHES OF SOUTH CAROLINA AND THE BARRIER 
  ISLANDS OF SOUTHEAST GEORGIA.

* RIP CURRENT RISK...HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK FOR RIP CURRENTS IMPLIES THAT WIND AND OR WAVE
CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS.
THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS
THE SURF. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC.
REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE
AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO
THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP
CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST
SWIMMER.

PLEASE VISIT THE FOLLOWING WEBSITE...ALL IN LOWER CASE LETTERS...
TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD:

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Oct 28, 1:56 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Oct 28, 1:56 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
156 AM EDT SUN OCT 28 2012

.SYNOPSIS...
TROPICAL CYCLONE SANDY WILL STEADILY SHIFT AWAY FROM THE
REGION OVERNIGHT THROUGH SUNDAY. A COOL AND DRY AIR MASS WILL
THEN BUILD INTO THE REGION SUNDAY NIGHT THROUGH THE UPCOMING
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE TROPICAL STORM WIND FIELD ASSOCIATED WITH SANDY WILL PULL AWAY
FROM COASTAL COUNTIES OVERNIGHT. TROPICAL STORM WATCHES FROM THE
SAVANNAH RIVER TO THE SOUTH SANTEE RIVER WERE DISCONTINUED
EARLIER.

UNDER A CANOPY OF CLOUDS...N/NW WINDS WILL PERSIST OVERNIGHT.
GUSTS AS HIGH AS 25-35 MPH WILL CONTINUE NORTH/EAST OF THE
SAVANNAH RIVER. LOWS BY DAYBREAK WILL RANGE FROM THE MID/UPPER
50S MOST AREAS TO LOWER 60S AT THE IMMEDIATE COAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
SUNDAY...CONDITIONS WILL BEGIN TO IMPROVE ACROSS THE AREA AS
SANDY IS DRIVEN NORTH/NORTHEAST BY A MID/UPPER LVL TROUGH SHIFTING
OVER THE EASTERN CONUS. WE EXPECT ALL TROPICAL WATCHES/WARNINGS TO
END BY MIDDAY SUNDAY AS THE PRESSURE GRADIENT GRADUALLY WEAKENS
OVER THE SOUTHEAST. A SHARP GRADIENT OF SHOWER ACTIVITY WILL ALSO
PERSIST NEAR THE SOUTH CAROLINA COAST EARLY BEFORE GRADUALLY
SHIFTING NORTHEAST BEFORE SANDY GAINS MORE LATITUDE THROUGHOUT THE
DAY. AT THIS TIME...ANY SHOWERS WILL LIKELY BE LIMITED TO
LOCATIONS OVER CHARLESTON COUNTY AND PERHAPS EASTERN BERKELEY
COUNTY BEFORE SLIDING NORTH/NORTHEAST AS MUCH DRYER AND COLDER AIR
PUSHES INTO THE FORECAST AREA BY MIDDAY. OVERALL...AFTERNOON HIGH
TEMPS WILL BE LIMITED TO COLD AIR ADVECTING OVER THE REGION FROM A
BREEZY NORTHWEST FLOW WHILE AN EXPANSIVE CIRRUS SHIELD REMAINS
OVER PORTIONS OF SOUTH CAROLINA. EXPECT TEMPERATURES TO PEAK IN
THE LOW 70S OVER THE TRI COUNTY AREA WHERE CIRRUS REMAINS THICK
AND COLD AIR BEGINS TO ADVECT INTO THE AREA LATE. TEMPERATURES
WILL BE A FEW DEGREES WARMER IN SOUTHEAST GEORGIA...IN THE MID
70S...WHERE SKIES ARE MOSTLY SUNNY.

MONDAY AND TUESDAY...MUCH COLDER AND DRYER AIR WILL BE DRIVEN SOUTHEAST
OVER THE FORECAST AREA AS SANDY LIFTS NORTH AND THEN NORTHWEST ALONG
THE MID ATLANTIC COAST. STRONG COLD AIR ADVECTION WILL CONTINUE
THROUGH TUESDAY AS THE PRESSURE GRADIENT REMAINS ENHANCED BETWEEN
SANDY WELL TO OUR NORTH/NORTHEAST AND HIGH PRESSURE BUILDING INTO
THE REGION FROM THE WEST. EXPECT AFTERNOON HIGH TEMPS TO BE IN THE
MID 60S MONDAY BEFORE COOLING INTO LOW 60S TUESDAY. OVERNIGHT LOWS
WILL RANGE FROM THE MID 30S INLAND TO MID 40S ALONG THE COAST.
PERSISTENT NORTHWEST/WEST WINDS BETWEEN 10-15 MPH AND LOW RH LEVELS
WILL KEEP CHANCES OF FROST VERY LOW DURING MONDAY NIGHT. WE COULD
SEE 15-20 MPH WINDS ON TUESDAY AS STRONG LOW LVL WINDS APPROACH FROM
THE WEST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE DEEP COMPLEX LOW INTERMINGLED WITH REMNANTS OF TROPICAL CYCLONE
SANDY ARE EXPECTED TO ENVELOP NEW ENGLAND THROUGH LATE WEEK AND LIFT
INTO SE CANADA IN THE  LATE FRI/SAT TIME FRAME. OUR REGION EXPECTED
TO MAINTAIN DRY AND COOLER THAN CLIMO WEATHER WITH A SLOW MODERATION
TREND TOWARD THE END OF THE PERIOD. HIGH IN THE MID/UPPER 60S MID
WEEK WARMING TO AROUND 70 BY FRI WITH A DOWNSLOPING LOW LEVEL WIND
COMPONENT EXPECTED.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 06Z MONDAY.
NORTH-NORTHWEST WINDS WILL CONTINUE AT THE TERMINALS THROUGH THE PERIOD
ALONG THE WESTERN AND EVENTUALLY SOUTHWESTERN PERIPHERY OF
OFFSHORE TROPICAL CYCLONE SANDY. WIND GUSTS AT KCHS SHOULD REMAIN
20-25 KT THROUGH THE EARLY MORNING HOURS AS A TIGHT SURFACE
PRESSURE GRADIENT PERSISTS IN ASSOCIATION WITH SANDY...WITH GUSTS
LOOKING LESS LIKELY AT KSAV. THEN...GUSTY CONDITIONS WILL OCCUR
FROM LATE MORNING THROUGH THE AFTERNOON AT BOTH TERMINALS AS COLD
AIR ADVECTION DEVELOPS OVER THE AREA. GUSTS COULD BE IN THE 17-23
KT RANGE MOST OF THE DAY. WHILE THE GUSTS SHOULD SUBSIDE WITH THE
LOSS OF DAYTIME HEATING AFTER 00Z...THE COLD AIR ADVECTION WILL
KEEP THE ATMOSPHERE WELL MIXED AND THEREFORE WINDS SHOULD REMAIN
ELEVATED THROUGH THE EVENING HOURS.

EXTENDED AVIATION OUTLOOK...EXTENDED AVIATION OUTLOOK...VFR
CONDITIONS ARE EXPECTED AT BOTH CHS AND SAV TERMINALS THROUGH THE
PERIOD. WIND GUSTS NEAR 20 MPH ARE POSSIBLE EACH AFTERNOON DUE TO
AN ENHANCED PRESSURE GRADIENT OVER THE AREA.

&&

.MARINE...
THE TROPICAL STORM WARNING WAS DOWNGRADED TO A SMALL CRAFT ADVISORY ON
CHARLESTON HARBOR EARLIER. A TROPICAL STORM WARNING REMAINS IN EFFECT
FOR ALL COASTAL WATERS OUTSIDE THE HARBOR.

OVERNIGHT...A SUBTLE TREND TOWARD IMPROVING CONDITIONS WILL
CONTINUE AS THE TROPICAL STORM FORCE WIND FIELD ASSOCIATED WITH
SANDY BEGINS TO PULL AWAY FROM THE REGION. NEVERTHELESS...STRONG
WINDS AND HIGH SEAS WILL CONTINUE TO CREATE DANGEROUS CONDITIONS
FOR SMALL CRAFT OVERNIGHT.

BY EARLY SUNDAY MORNING...TROPICAL STORM CONDITIONS COULD LIFT
N/NE OF THE GA WATERS...WITH IMPROVING CONDITIONS TO FOLLOW WITH
TIME ACROSS SC WATERS SUNDAY. EVEN SO...SOLID SCA CONDITIONS WILL
PERSIST AFTER TROPICAL STORM CONDITIONS HAVE ENDED.

SUNDAY NIGHT...EXPECT ANY REMAINING TROPICAL STORM FORCE WINDS TO
END ACROSS SC WATERS BY SUNDAY NIGHT...IF NOT SOONER...LEAVING SCA
CONDITIONS IN PLACE. SEAS WILL LIKELY SUBSIDE BELOW SMALL CRAFT
ADVISORY LEVELS FOR NEARSHORE WATERS BY SUNDAY NIGHT...BUT REMAIN
BETWEEN 6-9 FT OVER WATERS BEYOND 20 NM THROUGH THE MIDDLE OF THE
WEEK.

MONDAY THROUGH WEDNESDAY...CONDITIONS WILL BEGIN TO TRANSITION OVER
TO THE INFLUENCES OF A STRONG PRESSURE GRADIENT BETWEEN SANDY WELL
TO OUR NORTH AND BUILDING HIGH PRESSURE TO OUR WEST. AS A
RESULT...WINDS WILL REMAIN ELEVATED INTO AT LEAST SMALL CRAFT
ADVISORY LEVELS OVER ALL WATERS THROUGH TUESDAY NIGHT AS COLD AIR
CONTINUES TO ADVECT FROM THE NORTHWEST/WEST. MODELS DO DEPICT A
45-50 KT LOW LVL JET PUSHING OFF THE SOUTHEAST COAST AT THIS TIME
AND WITH STRONG COLD AIR ADVECTION IN PLACE...WINDS MAY APPROACH
GALE FORCE CRITERIA...ESPECIALLY BEYOND 20 NM FROM THE COAST. SHOULD
EXPECTATIONS INCREASE...GALE WATCHES OR WARNINGS MAY BE NEEDED AT
SOME POINT FOR TUESDAY/TUESDAY NIGHT. BY WEDNESDAY...CONDITIONS WILL
STEADILY IMPROVE AS THE PRESSURE GRADIENT BEGINS TO RELAX OVER THE
WATERS. CONDITIONS STILL FAVOR A PERIOD OF SMALL CRAFT ADVISORY
WINDS AND SEAS FOR AT LEAST OUTER GEORGIA WATERS BEFORE IMPROVING
LATE IN THE WEEK.

HIGH SURF...GIVEN HIGH SEAS AND SWELL ENERGY IMPACTING THE
COAST...BREAKERS WILL PEAK AS HIGH AS 5 TO 6 FT ACROSS MUCH OF
THE COAST THROUGH TONIGHT. WILL CONTINUE TO HIGHLIGHT THIS ELEMENT
WITHIN THE HURRICANE LOCAL STATEMENT.

RIP CURRENTS...DANGEROUS RIP CURRENTS WILL FORM DUE TO STRONG
PARALLEL SHORE WINDS AND LARGE SWELL ENERGY THIS WEEKEND. THE RIP
CURRENT RISK WILL THEREFORE REMAIN ENHANCED INTO EARLY NEXT WEEK
DUE TO LONG PERIOD SWELL AND UPCOMING ASTRONOMICAL INFLUENCES.
THROUGH SUNDAY...WILL CONTINUE TO HIGHLIGHT THE RIP CURRENT THREAT
WITHIN THE HLS.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE EXPECTED TO REMAIN ELEVATED THROUGH SUNDAY BASED
ON THE LATEST EXTRATROPICAL STORM SURGE GUIDANCE...AS TROPICAL
CYCLONE SANDY MOVES NORTHWARD OFF THE SOUTHEAST UNITED STATES COAST.
AS A RESULT...THERE IS A POTENTIAL FOR AT LEAST MINOR COASTAL
FLOODING AROUND THE TIMES OF HIGH TIDE...ESPECIALLY SUNDAY
MORNING. EXPECT CONDITIONS TO IMPROVE LATE SUNDAY INTO EARLY NEXT
WEEK AS SANDY SHIFTS WELL NORTH/NORTHEAST OF THE FORECAST AREA.

WILL CONTINUE TO HIGHLIGHT THE POTENTIAL FOR SHALLOW SALT WATER
FLOODING DURING THE SUNDAY MORNING HIGH TIDE WITHIN THE HLS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ045.
MARINE...TROPICAL STORM WARNING FOR AMZ350-352-354-374.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ330.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...DPB
LONG TERM...
AVIATION...JAQ
MARINE...SPR/DPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 27, 11:46 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1146 PM EDT SAT OCT 27 2012

AMZ350-352-354-374-290400-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1146 PM EDT SAT OCT 27 2012

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-290400-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1146 PM EDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

COASTAL IMPACTS...PLEASE REFER TO THE HURRICANE LOCAL STATEMENT
FOR DETAILS REGARDING COASTAL HAZARDS INCLUDING HIGH SURF...RIP
CURRENTS...SHALLOW SALT WATER FLOODING AND BEACH EROSION ASSOCIATED
WITH TROPICAL CYCLONE SANDY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COASTAL IMPACTS...PLEASE REFER TO THE HURRICANE LOCAL STATEMENT
FOR DETAILS REGARDING COASTAL HAZARDS INCLUDING HIGH SURF...RIP
CURRENTS...SHALLOW SALT WATER FLOODING AND BEACH EROSION ASSOCIATED
WITH TROPICAL CYCLONE SANDY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-290400-
INLAND BERKELEY-
1146 PM EDT SAT OCT 27 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

LAKE WINDS...STRONG WINDS COULD REDEVELOP DURING THE FIRST HALF OF
THIS WEEK. ANOTHER LAKE WIND ADVISORY COULD EVENTUALLY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-290400-
CHARLESTON HARBOR-
1146 PM EDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
290400-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
TIDAL BERKELEY-
1146 PM EDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Oct 27, 11:38 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1138 PM EDT SAT OCT 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HIGH ASTR TIDES  1 WNW CHARLESTON        32.79N  79.96W
10/27/2012                   CHARLESTON         SC   NWS EMPLOYEE

            WATER COVERING PARTS OF HAGOOD AVE NEAR FISHBURNE ST.
            ROAD STILL PASSABLE.

0844 PM     HIGH ASTR TIDES  1 W CHARLESTON          32.79N  79.96W
10/27/2012                   CHARLESTON         SC   NWS EMPLOYEE

            WATER COVERING PARTS OF LOCKWOOD AVE NEAR HIGHWAY 17.

&&

EVENT NUMBER CHS1200793
EVENT NUMBER CHS1200794

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:28 PM EDTSmall Craft AdvisoryCHS5 days
Oct 28, 4:44 AM EDTCoastal Flood AdvisoryCHS5 hr
Oct 28, 4:44 AM EDTRip Current StatementCHS15 hr
Oct 28, 3:31 PM EDTGale WatchCHS16 hr
Oct 27, 11:35 PM EDTLake Wind AdvisoryCHSBerkeley20 hr
Oct 28, 4:26 PM EDTCoastal Flood AdvisoryCHS6 hr

Nearby

High Surf Advisories in Georgia, 2012High Surf Advisories in South Carolina, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.